# SDR HEEA082799

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Aircraft: N973AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3229
- Aircraft time: 1,965 hours
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Labyrinth Seal
- Part number: 0292217030
- Part serial: 283B
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBON BUILD UP IN LABYRINTH SEALS CAUSING BINDING NG.
